# SDR N6WA2014121802

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 30,271 hours, 21,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT EMER EXIT CAUTION MSG ON TAKEOFF.  DEFERRED LT EMER EXIT DOOR INDICATION IAW MEL 52-70-03 CAT C.
